# SDR DALA2022060603910

- Difficulty date: June 2, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N379DA
- Make and model: Boeing 737832
- Aircraft serial: 30349
- Aircraft time: 70,358 hours, 27,934 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3709 -HYD/DE- DUE TO A SYSTEM HYDRAULIC LEAK. CORRECTIVE ACTION: FOUND LEFT MLG RETRACT ACTUATOR SUPPLY LINE LEAKING. INSTALLED TEMPORARY FLEX LINE PER AMM. OPS & LEAK CHECK OK.
